# SDR UALA2009101203182

- Difficulty date: October 9, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 36,458 hours, 9,704 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START CREW AND PAX NOTICED BURNING ELECTRICAL ODOR IN AFT CABIN STARTING AROUND ROW 30 AND MOVING UP TO MID GALLEY.  ACP SERVICE TIP PER MM 21-0 0-00.  NO ELECTRICAL ODOR.  NO FAULT FOUND.
